# SDR REXA2017042600550

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 26,527 hours, 23,962 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  RECIEIVED A GEAR DISAGREE WARNING MESSAGE FOR THE NOSE GEAR.  RAN QRH PROCUDURE RECEIVED 3 GEAR DOWN INDICATION.  FOUND THE CONNECTOR ON NLG DOOR SELECTOR VALVE UNSEATED,  SECURED AND PERFORMED MULTIPLE EXTENSION AND RETRACTIONS OF NOSE LANDING GEAR IAW AMM 32-33-00-867-801. OPS CHECKED NORMALLY.
